I was prescribed Cymbalta while I was going through a depressive episode, and despite my usual anti-pharma stance (if I could do it naturally, I wanted to try!) I was at a point where I just didn't care. So I went on 30 mg Duolexine. It did help with anxiety, but it did not help with the depression. I recently had a breakthrough with meditation and what I wanted to do with my future (and why I mattered at all). So, I stopped taking Cymbalta. A few days from 30 mg to 20 mg (with no negative effects) and then to 0. I know this is not a very smart thing to do, but I really wanted to be off Cymbalta by the time school started. The first 4 days were ok, though I did have brain wooshes and dizziness. Days 6 and 7 have been pretty hard. I'm hoping by next week the worst of the withdrawals (chills, headache, brain "wooshes," and I got a cold within one day of stopping the dose) are over. I've been in bed pretty much all day due to dizziness. Is this the worst of it, 7 days out from my last dose? I also have a 103.3 degree fever - could that be the Cymbalta?
Yesterday, I held it together until I got home at 9. Then, I went immediately to bed and have basically stayed there since. I hope I feel at least a little bit better soon.
Thanks for having this site to read about everyone else's experience -- it reminds me that I am not, in fact, dying
When was the worst for you?